# SDR SWAA2016012648391

- Difficulty date: December 11, 2015
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 63,785 hours, 51,210 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 0320211
- Part serial: 2475
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG ACTUATOR WALKING BEAM CORRODED AT ACTUATOR ATTACH POINT.  R & R BEAM IAW SRM.
